# SDR UIEA2011012100019

- Difficulty date: January 21, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON M/D CARGO COMPARTMENT DADO PANEL (P/N 453U7023-33). AT STA 1720(REPAIR IAW EI NO T2011A53B-131 REV 00)
